Следене
Andrzej Dudek
Andrzej Dudek
Потвърден имейл адрес: wmich.edu - Начална страница
Заглавие
Позовавания
Позовавания
Година
On the complexity of vertex-coloring edge-weightings
A Dudek, D Wajc
Discrete Mathematics & Theoretical Computer Science 13 (Graph and Algorithms), 2011
772011
On some multicolor Ramsey properties of random graphs
A Dudek, P Prałat
SIAM Journal on Discrete Mathematics 31 (3), 2079-2092, 2017
622017
Loose Hamilton cycles in random uniform hypergraphs
A Dudek, A Frieze
arXiv preprint arXiv:1006.1909, 2010
622010
An alternative proof of the linearity of the size-Ramsey number of paths
A Dudek, P Prałat
Combinatorics, Probability and Computing 24 (3), 551-555, 2015
612015
Tight Hamilton cycles in random uniform hypergraphs
A Dudek, A Frieze
Random Structures & Algorithms 42 (3), 374-385, 2013
572013
Powers of Hamiltonian cycles in randomly augmented graphs
A Dudek, C Reiher, A Ruciński, M Schacht
Random Structures & Algorithms 56 (1), 122-141, 2020
412020
On the Folkman number f (2, 3, 4)
A Dudek, V Rödl
Experimental Mathematics 17 (1), 63-67, 2008
392008
Rainbow connection of random regular graphs
A Dudek, AM Frieze, CE Tsourakakis
SIAM Journal on Discrete Mathematics 29 (4), 2255-2266, 2015
372015
On K s -free subgraphs in K s+k -free graphs and vertex Folkman numbers
A Dudek, V Rödl
Combinatorica 31, 39-53, 2011
352011
Embedding the Erdős–Rényi hypergraph into the random regular hypergraph and Hamiltonicity
A Dudek, A Frieze, A Ruciński, M Šileikis
Journal of Combinatorial Theory, Series B 122, 719-740, 2017
332017
Optimal divisibility conditions for loose Hamilton cycles in random hypergraphs
A Dudek, A Frieze, PS Loh, S Speiss
the electronic journal of combinatorics, P44-P44, 2012
332012
Rainbow Hamilton cycles in uniform hypergraphs
A Dudek, A Frieze, A Ruciński
the electronic journal of combinatorics, P46-P46, 2012
322012
On generalized Ramsey numbers of Erdős and Rogers
A Dudek, T Retter, V Rödl
Journal of Combinatorial Theory, Series B 109, 213-227, 2014
302014
Cops and robbers on geometric graphs
A Beveridge, A Dudek, A Frieze, T Müller
Combinatorics, Probability and Computing 21 (6), 816-834, 2012
292012
Approximate counting of regular hypergraphs
A Dudek, A Frieze, A Ruciński, M Šileikis
Information Processing Letters 113 (19-21), 785-788, 2013
242013
A gentle introduction to the differential equation method and dynamic concentration
P Bennett, A Dudek
Discrete Mathematics 345 (12), 113071, 2022
212022
Cops and Robbers playing on edges
A Dudek, P Gordinowicz, P Prałat
preprint, 2013
212013
Hat chromatic number of graphs
B Bosek, A Dudek, M Farnik, J Grytczuk, P Mazur
Discrete Mathematics 344 (12), 112620, 2021
202021
High powers of Hamiltonian cycles in randomly augmented graphs
S Antoniuk, A Dudek, C Reiher, A Ruciński, M Schacht
Journal of Graph Theory 98 (2), 255-284, 2021
192021
Adding random edges to create the square of a Hamilton cycle
P Bennett, A Dudek, A Frieze
arXiv preprint arXiv:1710.02716, 2017
192017
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20